Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 8, NWS Houston/Galveston, TX

January 27, 2012Burleson County, Lee County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Jan 27, 2012, 11:16 AM CST for Burleson County, Lee County, Texas. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2012, 11:16 AM CST (17:16 UTC)
Expired
Jan 29, 2012, 2:00 AM CST
In force
39 hr
Issued by
NWS Houston/Galveston, TX
Flood severity
Minor

Counties Burleson County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 67 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Yegua Creek near Dime Box (DMYT2).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08109700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

946 
WGUS44 KHGX 271716
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1116 AM CST FRI JAN 27 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING 
FOR THE MIDDLE YEGUA CREEK NEAR DIME BOX...AFFECTING BURLESON AND LEE COUNTIES. 

FOR THE MIDDLE YEGUA CREEK, AT DIME BOX, MINOR FLOODING IS OCCURING AND IS 
EXPECTED TO CONTINUE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC051-287-280516-
/O.NEW.KHGX.FL.W.0008.120127T1716Z-120128T1255Z/
/DMYT2.1.ER.120127T0426Z.120127T0945Z.120128T0055Z.NO/
1116 AM CST FRI JAN 27 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE YEGUA CREEK NEAR DIME BOX.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1015 AM FRIDAY...THE STAGE WAS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE MIDDLE YEQUA CREEK CRESTED AT 11.3 FEET OVERNIGHT AFTER MIDNIGHT...
  AND IS NOW FALLING.  EXPECTED TO FALL BELOW FLOOD STAGE EARLY THIS EVENING THEN 
  FALL BELOW BANKFULL EARLY SATURDAY MORNING.
* AT 10.0 FOOT LEVEL...FM 141 BELOW THE CONFLUENCE WITH WEST YEGUA CREEK IS THREATENED
  AND BACKWATER FLOODING UP WEST YEGUA AND TURKEY CREEKS IN LEE COUNTY IS LIKELY.

$$
3 follow-up statements
037 
WGUS44 KHGX 272101 RRA
FLWHGX

BULLETIN - IMMEDIATE BROADCAST REQUESTED...RETRANSMISSION
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
301 PM CST FRI JAN 27 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 
FLOOD WARNING FOR THE MIDDLE YEGUA CREEK NEAR DIME BOX...AFFECTING 
BURLESON AND LEE COUNTIES. 

FOR THE MIDDLE YEGUA CREEK, AT DIME BOX, MINOR FLOODING IS OCCURING 
AND IS EXPECTED TO CONTINUE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS 
RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN 
ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE 
FLOOD PLAIN FOR THE NEXT FEW DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER 
UPDATES.

&&

TXC051-TXC287-280516-
/O.NEW.KHGX.FL.W.0008.120127T2101Z-120128T1255Z/
/DMYT2.1.ER.120127T0426Z.120127T0945Z.120128T0055Z.NO/
301 PM CST FRI JAN 27 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE YEGUA CREEK NEAR DIME BOX.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1015 AM FRIDAY...THE STAGE WAS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE MIDDLE YEQUA CREEK CRESTED AT 11.3 FEET OVERNIGHT   
  AFTER MIDNIGHT...AND IS NOW FALLING. EXPECTED TO FALL              
  BELOW FLOOD STAGE EARLY THIS EVENING THEN   FALL BELOW BANKFULL    
  EARLY SATURDAY MORNING.
* AT 10.0 FOOT LEVEL...FM 141 BELOW THE CONFLUENCE WITH WEST YEGUA   
  CREEK IS THREATENED AND BACKWATER FLOODING UP WEST YEGUA AND       
  TURKEY CREEKS IN LEE COUNTY IS LIKELY.

$$
892 
WGUS84 KHGX 280232
FLSHGX
TXC051-287-281432-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
832 PM CST FRI JAN 27 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE  MIDDLE YEGUA CREEK NEAR DIME BOX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN  ALTERNATE ROUTE.

 LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER 
UPDATES.

&&

TXC051-287-281432-
/O.EXT.KHGX.FL.W.0008.000000T0000Z-120129T0600Z/
/DMYT2.1.ER.120127T0426Z.120127T0945Z.120128T1800Z.NO/
832 PM CST FRI JAN 27 2012

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE MIDDLE YEGUA CREEK NEAR DIME BOX
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM FRIDAY THE STAGE WAS 10.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY  EARLY
  SATRUDAY AFTERNOON.
* AT 10.0 FEET...FM 141 BELOW THE CONFLUENCE WITH WEST YEGUA CREEK IS THREATENED
  AND BACKWATER FLOODING UP WEST YEGUA AND TURKEY CREEKS IN LEE COUNTY IS 
  LIKELY.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SAT    SUN    MON    TUE

MIDDLE YEGUA CREEK
  DIME BOX             10    10.6   FRI 08 PM      9.8    8.8    7.9    6.5

$$
690 
WGUS84 KHGX 281710
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1110 AM CST SAT JAN 28 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MIDDLE YEGUA CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC051-287-290800-
/O.EXT.KHGX.FL.W.0008.000000T0000Z-120129T0800Z/
/DMYT2.1.ER.120127T0426Z.120127T0945Z.120128T2000Z.NO/
1110 AM CST SAT JAN 28 2012

...FLOOD WARNING EXTENDED UNTIL TONIGHT...THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE YEGUA CREEK NEAR DIME BOX
* UNTIL TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM SATURDAY...THE STAGE WAS 10.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON OR EVENING...AND DROP BELOW BANKFULL MONDAY.
* AT 10.0 FEET...FM 141 BELOW THE CONFLUENCE WITH WEST YEGUA CREEK IS THREATENED...
  AND BACKWATER FLOODING UP WEST YEGUA AND TURKEY CREEKS IN LEE COUNTY IS 
  LIKELY.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

MIDDLE YEGUA CREEK
  DIME BOX             10    10.2   SAT 11 AM      9.3    8.2    7.2    6.2

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jan 27, 10:10 AM CST, 1 hour 6 minutes earlier.

Area forecast discussion, Jan 27, 10:10 AM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1010 AM CST FRI JAN 27 2012

.DISCUSSION...
CURRENT QUIET FORECAST IS IN GOOD SHAPE...AND NO MORNING UPDATE IS
NEEDED.  42
&&

.PREV DISCUSSION... /ISSUED 522 AM CST FRI JAN 27 2012/

DISCUSSION...
SEE AVIATION SECTION FOR 12Z TAF ISSUANCE.

AVIATION...
VFR CONDITIONS EXPECTED TODAY. WINDS WILL GRADUALLY BECOME
SOUTHERLY AS HIGH PRESSURE EXITS TO THE EAST AND THE PRESSURE
GRADIENT TIGHTENS IN RESPONSE TO LOW PRESSURE MOVING INTO WESTERN
OKLAHOMA. A COLD FRONT WILL MOVE THROUGH SOUTHEAST TEXAS TOWARDS
THE END OF THE TAF PERIOD AND BRING A RETURN OF NNW WINDS. MODEL
GUIDANCE CONTINUES TO HINT AT THE POSSIBILITY OF FOG IMPACTING GLS
AFTER 06Z SATURDAY. CONFIDENCE IN THIS OUTCOME IS FAIRLY LOW AT
THIS POINT SO WILL LEAVE IT OUT FOR NOW AND ALLOW LATER SHIFTS TO
REEVALUATE AS NECESSARY. 38

PREV DISCUSSION... /ISSUED 436 AM CST FRI JAN 27 2012/

DISCUSSION...
HIGH PRESSURE IN CONTROL OF THE TODAY'S WEATHER WITH TEMPERATURES
ACHIEVING THE UPPER 60S TO LOWER 70S...WINDS COMING ONSHORE LATTER
TODAY. A COLD FRONT WILL DESCEND INTO EASTERN TEXAS AND CROSS THE
AREA EARLY TOMORROW WITH THE AIR MASS FOLLOWING IT BEING NOTICEABLY
COOLER AND DRIER. NEAR 10C 850MB TEMPERATURES WILL COOL TO AROUND
5-6 C BY LATE SATURDAY WITH A REINFORCING SHOT OF DRY AIR. RELATIVELY
LOW PWATS NEAR 0.3-0.4 INCHES WILL DIP TO AROUND 0.25 INCHES BY EARLY
SUNDAY. THUS...CHILLER WEEKEND MORNINGS WILL EVOLVE INTO COOLER
AFTERNOONS IN THE LOWER 60S UNDER CLEAR SKIES.

A FEW DAYS OF DOMINANT NEAR-ZONAL FLOW OVER THE SOUTHERN U.S. WILL
HAVE LOWER LEVEL WINDS TURNING FROM THE GULF...A WARM UP BACK INTO
THE 70S AND A QUICK RETURN TO HIGHER MOISTURE BY TUESDAY. THE NEXT
CHANCE FOR PRECIPITATION WILL COME IN THE FORM OF A PASSING SHORTWAVE
TROUGH/COLD FRONTAL PASSAGE EARLY THURSDAY. THE GFS AND ECMWF BOTH
AGREE ON FROPA TIMING...WITH HIGHER DOWNSTREAM PVA LATTER WEDNESDAY
INCREASING THE CHANCE FOR WHAT CURRENTLY APPEARS TO BE MAINLY -SHRA
WITH ISOLATED STORMS. ATTM...THE DAY 6 & 7 (WED-THU) FORECAST HOLDS
THE BEST CHANCE FOR RAIN...BUFR SOUNDINGS INDICATING HIGHER CONVECTIVE
INDICES WITH LIMITED MOISTURE TO GET TOO EXCITED ABOUT ANY SEVERE
THIS FAR OUT. 31

MARINE...
OFFSHORE FLOW WEAKENING THIS MORNING AS SURFACE HIGH PRESSURE
SETTLES ACROSS SOUTHEAST TEXAS. WINDS WILL BECOME EASTERLY AND THEN
SOUTHERLY BY LATE THIS AFTERNOON AS THE HIGH MOVES OFF TO THE EAST.
ONSHORE WINDS WILL PERSIST THROUGH EARLY SATURDAY MORNING BEFORE
ANOTHER WEAK COLD FRONT BRINGS OFFSHORE WINDS. 38

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      67  40  58  34  62 /   0  10  10   0   0
HOUSTON (IAH)              70  43  62  36  63 /   0  10  10   0   0
GALVESTON (GLS)            66  53  62  45  61 /   0  10  10   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...42
AVIATION/MARINE...43
Hazardous weather outlook, Jan 27, 6:26 AM CST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
626 AM CST FRI JAN 27 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-281230-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
626 AM CST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED THROUGH MID-WEEK. A COLD FRONTAL
PASSAGE LATE WEDNESDAY OR EARLY THURSDAY...DURING THE FIRST COUPLE
OF DAYS OF FEBRUARY...WILL INTRODUCE A SLIGHT CHANCE FOR AREA WIDE
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jan 27, 10:50 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1050 AM CST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     CALDWELL                30.53N 96.70W
01/25/2012                   BURLESON           TX   LAW ENFORCEMENT

            TREES DOWN ALONG FM 975 IN CALDWELL.

0643 AM     TORNADO          7 SSW CALDWELL          30.43N 96.76W
01/25/2012                   BURLESON           TX   NWS STORM SURVEY

            SWATH OF DAMAGE EXTENDED FROM JUST NORTHEAST OF DEANVILLE
            TO JUST SOUTHEAST OF CALDWELL. DAMAGE APPEARED TORNADIC
            ALONG SOUTHERN PORTION OF THAT AREA WITH NUMEROUS TREES
            SNAPPED OR UPROOTED. ONE HOUSE WAS PUSHED OFF A CINDER
            BLOCK BASE THEN DRAGGED ALONG A CURVED PATH FOR ABOUT 100
            FEET. A FEED TRAILER WAS LIFTED OVER A FENCE THEN ROLLED
            ABOUT 150 FEET. SEVERAL SHEDS AND BARNS DESTROYED. MOST
            SIGNIFICANT DAMAGE RATED EF1.

0645 AM     TSTM WND DMG     5 S CALDWELL            30.46N 96.70W
01/25/2012                   BURLESON           TX   EMERGENCY MNGR

            TREES DOWN AND ROOF DAMAGE AT FM 975 AT SECOND CREEK. 1
            HOME AND 4 BARNS DAMAGED IN DEANVILLE AT CR 116 AND FM
            111. TREE AND ROOF DAMAGE AT FM 111 AND CR 121. BUILDING
            DAMAGE AT SOUTH OF FM 60 AND SOUTH OF HIGHWAY 36.

0700 AM     TSTM WND DMG     6 N SOMERVILLE          30.43N 96.53W
01/25/2012                   BURLESON           TX   PUBLIC

            TIN CONSTUCTED TIRE SHOP ON HWY 36 DESTROYED.

0715 AM     TSTM WND GST     BRENHAM                 30.16N 96.40W
01/25/2012  E0.00 MPH        WASHINGTON         TX   AWOS

            70 MPH GUST AT BRENHAM AWOS.

0715 AM     TSTM WND DMG     BRYAN                   30.67N 96.37W
01/25/2012                   BRAZOS             TX   TRAINED SPOTTER

            DAMAGE TO GARAGE DOOR AND AND ROOF DAMAGE TO HOUSE AT
            INTERSECTION OF HWY 30 AND FM 158.

0717 AM     TORNADO          BRENHAM                 30.16N 96.40W
01/25/2012                   WASHINGTON         TX   EMERGENCY MNGR

            FO TORNADO TOUCHED DOWN WEST OF COUNTY ROAD 50 JUST TO
            THE NORTH OF BRENHAM MUNICIPAL AIRPORT. THE TORNADO
            TRAVELED TO NEAR THE INTERSECTION OF FM262 AND CR65. IT
            DESTROYED SEVERAL SMALL METAL OUTBUILDINGS, REMOVED ROOF
            FROM A BARN, MINOR ROOF DAMAGE TO A HOUSE AND SNAPPED
            NUMEROUS LARGE TREES. PATH 2.5 MILES LONG AND 50 YD WIDE

0720 AM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
01/25/2012                   WASHINGTON         TX   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND VEHICLE DAMAGE IN DOWNTOWN
            BRENHAM.

0724 AM     TSTM WND DMG     COLLEGE STATION         30.60N 96.31W
01/25/2012                   BRAZOS             TX   PUBLIC

            BUILDING WALL VENEER FELL DOWN AT TEXAS AVENUE AND
            UNIVERSITY.

0800 AM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
01/25/2012                   WASHINGTON         TX   LAW ENFORCEMENT

            COUNTY WIDE DAMAGE INCLUDING ROOF DAMAGE AND DOWNED POWER
            LINES.

0800 AM     TORNADO          7 SSW MADISONVILLE      30.87N 95.96W
01/25/2012                   MADISON            TX   NWS STORM SURVEY

            TREES SNAPPED OR UPROOTED ALONG A NARROW PATH. BARN
            DESTROYED WITH TIN FROM ROOF FANNED OUT IN DIFFERENT
            DIRECTIONS AND THROWN IN SOME CASES ABOUT 200 YARDS.
            MINOR ROOF DAMAGE TO HOME. TORNADO RATED EFO. PATH LENGTH
            ONE THIRD OF A MILE...WIDTH 50 YARDS. STRAIGHT LINE WIND
            DAMAGE ALSO FOUND IN THE AREA.

0800 AM     TSTM WND DMG     BEDIAS                  30.78N 95.95W
01/25/2012                   GRIMES             TX   FIRE DEPT/RESCUE

            HAY BARN DESTROYED, SILO KNOCKED OVER AND TREES DOWN ON
            FM 6096, 2.5 MILES WEST OF BEDIAS.

0800 AM     TSTM WND DMG     CALDWELL                30.53N 96.70W
01/25/2012                   BURLESON           TX   LAW ENFORCEMENT

            BARN DAMAGE. ROOF AND STRUCTURE DAMAGE TO HOUSE ON CR 116
            IN CALDWELL.

0800 AM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
01/25/2012                   WASHINGTON         TX   LAW ENFORCEMENT

            COUNTY WIDE DAMAGE INCLUDING ROOF DAMAGE AND DOWNED POWER
            LINES.

0800 AM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
01/25/2012                   WASHINGTON         TX   LAW ENFORCEMENT

            COUNTY WIDE DAMAGE INCLUDING ROOF DAMAGE AND DOWNED POWER
            LINES.

0808 AM     TSTM WND DMG     5 W MADISONVILLE        30.95N 95.99W
01/25/2012                   MADISON            TX   EMERGENCY MNGR

            BARN DAMAGE, TIN SHED KNOCKED FLAT, TWISTED METAL AND
            WOOD ON ROAD, TANKS THROWN AROUND...INTERSECTION AREA OF
            FM 1452 AND FM 2289.

0812 AM     TSTM WND DMG     3 E MADISONVILLE        30.95N 95.86W
01/25/2012                   MADISON            TX   EMERGENCY MNGR

            18 WHEELER TRUCK BLOWN OVER ON INTERSTATE 45 AT THE 145
            MILE MARKER.

0830 AM     TSTM WND DMG     CROCKETT                31.32N 95.46W
01/25/2012                   HOUSTON            TX   EMERGENCY MNGR

            TREES DOWN ACROSS HOUSTON COUNTY.

0842 AM     TSTM WND DMG     MONTGOMERY              30.39N 95.70W
01/25/2012                   MONTGOMERY         TX   BROADCAST MEDIA

            DOWNED TREES IN MONTGOMERY COUNTY.

0905 AM     TSTM WND DMG     HUNTSVILLE              30.71N 95.55W
01/25/2012                   WALKER             TX   EMERGENCY MNGR

            *** 1 INJ *** WIDESPREAD DAMAGE IN AND AROUND HUNTSVILLE
            FROM 900 TO 915 TIME FRAME. NUMEROUS TREES DOWN
            THROUGHOUT THE CITY. LIGHT POLE BLOWN DOWN ON NEW TRUCK.
            ROOF DAMAGE TO BANK IN MIDDLE OF HUNTSVILLE. STUDENT AT
            SAM HOUSTON STATE UNIVERSITY WAS INJURED BY A FALLING
            LIMB.

0906 AM     TORNADO          N HUNTSVILLE            30.71N 95.55W
01/25/2012                   WALKER             TX   NWS STORM SURVEY

            EF0 TORNADO TOUCHED DOWN AT CAR DEALER SHIP LIFTING METAL
            AWNING IN THE AIR AND MOVING IT 100 YARDS AWAY ON TOP OF
            TWO CARS. MINOR DAMAGE TO THE 2 CARS.

0910 AM     TORNADO          HUNTSVILLE              30.71N 95.55W
01/25/2012                   WALKER             TX   NWS STORM SURVEY

            A EF0 TORNADO BRIEFLY TOUCHED DOWN IN A RESIDENTIAL
            SECTION OF HUNTSVILLE CAUSING SIGINIFICANT TREE DAMAGE.
            ONE OF THE TREES DID FALL ON NEARBY HOUSE CAUSING SOME
            ROOF DAMAGE. TREES IN THE AREA WERE BLOWN DOWN IN
            DIFFERENT DIRECTIONS GIVING INDICATION OF A STRONG
            CIRCULATION IN THE AREA.

1130 AM     FLASH FLOOD      9 N ROSENBERG           29.68N 95.79W
01/25/2012                   FORT BEND          TX   EMERGENCY MNGR

            ROAD CLOSURES ON DORMAN COURT AND INTERSECTION OF FALCON
            LANDING AND SPRING GREEN.

1135 AM     TSTM WND DMG     ROSENBERG               29.55N 95.79W
01/25/2012                   FORT BEND          TX   EMERGENCY MNGR

            POWER LINES DOWN AND POLE DOWN WITH LOW HANGING LINES ON
            FM 360.

1204 PM     TSTM WND DMG     PEARLAND                29.56N 95.28W
01/25/2012                   BRAZORIA           TX   EMERGENCY MNGR

            SPORADIC TREE DAMAGE. POWER LINES DOWN, POLES LEARNING,
            SNAPPED TREE LIMBS. AROUND 20 HOMES WITH SIDING AND ROOF
            DAMAGE. 5 BUSINESSES WITH DAMAGE. DAMAGE BEGINS AROUND
            HATFIELD RD AND EXTENDS ENE 2 MILES WITH DAMAGE SWATH UP
            TO 1/4 MILE WIDE.

1205 PM     TORNADO          PEARLAND                29.56N 95.28W
01/25/2012                   BRAZORIA           TX   EMERGENCY MNGR

            FO TORNADO NEAR HIGHWAY 35 AND PLUM STREET. CHEVRON GAS
            STATION HAD THE GAS PUMP AWNING DESTROYED AND A BUSINESS
            SOUTH OF PLUM STREET HAD ITS ROOF PEELED BACK. DAMAGE
            PATH APPROXIMATELY 75 YARDS WIDE AND 200 YARDS LONG.

1218 PM     FLASH FLOOD      HOUSTON                 29.77N 95.39W
01/25/2012                   HARRIS             TX   COUNTY OFFICIAL

            ROAD CLOSURES DUE TO HIGH WATER AT WESTPARK AND POST OAK
            EASTBOUND, BELTWAY 8 NORTH AND CENTRAL TOLL PLAZA,
            INTERSTATE 45 NORTH FEEDER ROAD AT RICHEY ROAD, HIGHWAY
            59 AT WESTPARK ROAD, HARDY TOLL ROAD SOUTH AT ALDINE
            BENDER.

&&

42

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.